# SDR AALA20131023006

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 41,922 hours, 6,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR LT OVERWING AFT EXIT DOOR LOWER EXIT MARKER LIGHT SEGMENT INOPERATIVE.  REPLACED LAMP FOR INTERIOR LEFT OVERWING AFT EXIT DOOR. OPERATIONS CHECKED NORMAL.
